# SDR DL733953551

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV IN ATL, THE R1 DOOR FRAME INTERCOSTAL WAS FOUND CRACKED IN THE TYPICAL MANNER SHOWN IN S/B 737-53A1108, REV. 5. THIS REPAIR WAS ACCOMPLISHED IN PER AND IN ACCORDANCE WITH S/B 737-53A1108, REV. 5.
